# SDR DALA2016102607791

- Difficulty date: March 11, 2015
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 34,688 hours, 16,440 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER AND LOWER ELEVATOR.  REPLACED ELEVATOR.
